# SDR USAA040535

- Difficulty date: August 6, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND UPPER CHORD WITH CORROSION, EMINATING FROM FASTENER HOLES, FS 377 RBL 1, UPPER CHORD ON UPPER SURFACE.  FABRICATED REPAIR CHORD PER SRM 53-00-51 FIG 203 AND EA 95751.  (M)
